# SDR IPXA10661904

- Difficulty date: August 5, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 28,099 hours, 8,036 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587687
- Condition: Damaged
- Location: Bs 654-676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  STA 654+22 TO 676 LBL 11 TO RBL 11 FLOOR PANEL FOUND 2 DAMAGE AND 13 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
